# SDR AALA2020081089004

- Difficulty date: August 7, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 73,242 hours, 28,468 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT LED DOES NOT FLASH.   REPLACED THE BATTERY FOR THE FLASHLIGHT IAW AMM 25-60-00.
